# SDR AWXA0000067

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 654657420
- Condition: Gouged
- Location: Bs1121
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, HORIZONTAL STAB BOX INT, FS 1121, BTW STR 2 R AND STR 3 R, FRAME SHEAR TIE HAD GOUGES IN RADIUS.  REMOVED DAMAGE SHEAR TIE IAW 737 SRM 51-30-2, FAB'D REPLACEMENT SHEAR TIE FRM (7075T6 QQA 250/13 R 676547 .040) IAW 737 SRM 53-10-4 FIG 6, TREATED AND PRIMED IAW 737 SRM 51-20-01 AND INSTALLED IAW 737 SMR 53-10-4 FIG 6.
